# SDR AALA20111112MIA01

- Difficulty date: November 12, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 45,665 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 20C INOPERATIVE.  REPLACED LAMP FOR SEAT 20C CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
